Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lynda*

Dianette - Side Effects

Recommended Posts

hi everyone I am new to this forum and have mild acne, my doctor suspects I have PCOS and have had blood tests done I'm just waiting to discuss the results with him. I asked my doctor if I could go on Dianette as my sister is getting married in a few months and I wanted my spots to look a bit better also my periods are all over the place, I have been taking it for about two weeks now but have been feeling sick and have got an upset stomach. Is this normal with Dianette? If so how long will it last?

Thanks

Lynda :wiggle:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×